Mathematical Research Letters

Volume 19 (2012)

Number 2

Invariance of the Jacobian Newton diagram

Pages: 377 – 382

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n2.a9

Author

Janusz Gwoździewicz (Department of Mathematics, Technical University, AL. 1000 LPP 7, 25-314 Kielce, Poland.)

Abstract

We prove that the jacobian Newton diagram of the holomorphic mapping $(f,g):(\bC^2,0)\to(\bC^2,0)$depends only on the equisingularity class of the pair of curves $f=0$ and $g=0$.

Full Text (PDF format)